Results 1 to 8 of 8

Thread: Layering Tadalafil and Sildenafil pain in penis

  1. Default Layering Tadalafil and Sildenafil pain in penis

    Started having a pain in my Old Man during sex when I layer up the Tad' and Sild'. I'm doing 5mg daily with Tad' and use 50mg Sild' when on the job. Just recently started and been doing this a couple of years with no problems. Have pains with night time erections for a day or 2 after. Seems fine with just Tadalafil. Any thoughts or same experiences? Did Google it at there are some who think mixing can cause problems

  2.  
    Dear visitor, If you are looking for an online pharmacy please take a look at the following pharmacies in our Top Rated section. Each one has genuine, uncensored feedback from real users.
  3. I imagine your just giving the old mad too much love! Many people mix but doing so is not recommended by doctors i think...

  4. #3
    Join Date
    Dec 2013
    Location
    Central Florida, USA
    Posts
    65
    Andyupnaway will become famous soon enoughAndyupnaway will become famous soon enoughAndyupnaway will become famous soon enough

    Quote Originally Posted by Big L View Post
    Started having a pain in my Old Man during sex when I layer up the Tad' and Sild'. I'm doing 5mg daily with Tad' and use 50mg Sild' when on the job. Just recently started and been doing this a couple of years with no problems. Have pains with night time erections for a day or 2 after. Seems fine with just Tadalafil. Any thoughts or same experiences? Did Google it at there are some who think mixing can cause problems
    Don't know your particular circumstances but daily regimen of 5mg tadalafil and then regularly "layering" 50mg of sildenafil when expecting activity is a lot of ED med. When I took 5mg tadalafil on a daily basis, I would occasionally take an additional 25mg of sildenafil, when I want to "enhance" my performance...and it did.

    As posted in another thread, I recently discontinued the daily 5mg tadalafil and now only take 25mg of sildenafil when I expect "activity". Primary reason was that the tadalafil seemed to be interfering with my rest...was starting to wake up several times a night with an uncomfortable erection. I am at an age that getting up in the night to go to the bathroom is just part of life but what I think was happening was when my natural reflex to constrict the urethal sphincter combined with the tadalafil, it was triggering "morning wood" through out the night. Dropping the tadalafil has helped though still get up a couple of times generally. Probably too much information but would suggest that you dial one or both of the "supplements" back, perhaps 2.5mg tadalafil and then a smaller dose of the sildenafil. That should easily get you thru the main event though not sure about how quickly you will be ready to go extra innings.
    Helpful Big L, steve12345 Rated helpful

  5. #4
    I have scripts for both and my doc sees no issue in taking daily cialis and another form of ED med when needed.

  6. #5
    Ooof! Was just scanning the "whats new" posts and came across this. Yowza, dude! Those blood vessels and one-way valves could possibly use a break. If I started having pain in my Johnson my first course of action would probably not be a post in forums like these.

    Just sayin'!
    Last edited by tycho; 1 Week Ago at 10:03 AM. Reason: (fixed typo)
    Likes DW4210 liked this post

  7. #6
    @tycho I usually don't visit this part of the forum but..[belly laugh]
    Likes DW4210, jaders liked this post
    Listen to the LOVE. Inspired by Harry Irene (2015)

  8. #7
    Join Date
    Feb 2012
    Location
    Hogwarts
    Posts
    1,070
    jaders has a reputation beyond reputejaders has a reputation beyond reputejaders has a reputation beyond reputejaders has a reputation beyond reputejaders has a reputation beyond reputejaders has a reputation beyond reputejaders has a reputation beyond reputejaders has a reputation beyond reputejaders has a reputation beyond reputejaders has a reputation beyond reputejaders has a reputation beyond reputejaders has a reputation beyond reputejaders has a reputation beyond reputejaders has a reputation beyond reputejaders has a reputation beyond reputejaders has a reputation beyond reputejaders has a reputation beyond reputejaders has a reputation beyond reputejaders has a reputation beyond reputejaders has a reputation beyond repute

    Quote Originally Posted by Mecha View Post
    @tycho I usually don't visit this part of the forum but..[belly laugh]
    Me either, but gotta say - it's certainly edjucashoonal...
    Likes Mecha liked this post
    The cause of all suffering is attachment...

  9. hi all!
    as the information is quite clear that these med's are good for ed. because it increase the blood flow for the particular area of the body. and there is no harm using in rare time. but the thing is that if we will be on it like for constant use for every time then its not too good for health. heart problem, kidney problem, stomach ulcer etc. so try to not use every time.
    go for walk every day, take light exercise yoga if possible, meditation, healthy diet, stay happy ed problem will be automatically away.

    stay blessed.

    regards,
    dexter

  10. Layering Tadalafil and Sildenafil pain in penis

Similar Threads

  1. Sildenafil Citrate and Leg Pain
    By adcorder in forum Erectile dysfunction and other sexual aid drugs
    Replies: 0
    Last Post: 11-28-2016, 11:49 PM
  2. Tadalafil daily and back pain
    By grouper sandwich in forum Erectile dysfunction and other sexual aid drugs
    Replies: 11
    Last Post: 09-17-2015, 08:35 AM
  3. Depression, Chronic Pain, and not giving in
    By jcorsig in forum Dependency and withdrawal
    Replies: 4
    Last Post: 06-10-2012, 12:55 PM
  4. F2F in KY/IN for anxiety and ortho/pain docs
    By lucid_nicole in forum Archive for unanswered posts
    Replies: 0
    Last Post: 09-13-2011, 10:27 PM
  5. i took Cymbalta at 30 mg for about 7 weeks and then started experiencing severe muscle and joint pain in my
    By Cher H in forum Escaping depression and all about antidepressant medicines
    Replies: 1
    Last Post: 04-02-2009, 01:27 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Protected by Copyscape CopySentry. Do not copy.